Linear transformation of products

Games and economies

J.B. Timmer, P.E.M. Borm, J.P.M. Suijs

Research output: Contribution to journalArticleScientificpeer-review

232 Downloads (Pure)
Original languageEnglish
Pages (from-to)677-706
Number of pages29
JournalJournal of Optimization Theory and Applications
Volume105
Issue number3
Publication statusPublished - 2000

Cite this

@article{ee4808daa9e940cb973931fb4d533a77,
title = "Linear transformation of products: Games and economies",
author = "J.B. Timmer and P.E.M. Borm and J.P.M. Suijs",
note = "DP9876 Pagination: 29",
year = "2000",
language = "English",
volume = "105",
pages = "677--706",
journal = "Journal of Optimization Theory and Applications",
issn = "0022-3239",
publisher = "SPRINGER/PLENUM PUBLISHERS",
number = "3",

}

Linear transformation of products : Games and economies. / Timmer, J.B.; Borm, P.E.M.; Suijs, J.P.M.

In: Journal of Optimization Theory and Applications, Vol. 105, No. 3, 2000, p. 677-706.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Linear transformation of products

T2 - Games and economies

AU - Timmer, J.B.

AU - Borm, P.E.M.

AU - Suijs, J.P.M.

N1 - DP9876 Pagination: 29

PY - 2000

Y1 - 2000

M3 - Article

VL - 105

SP - 677

EP - 706

JO - Journal of Optimization Theory and Applications

JF - Journal of Optimization Theory and Applications

SN - 0022-3239

IS - 3

ER -